Download the vcard Photo

Full Professor

+39 0110907544 / 7544 (DISMA)

Personal web site

Most recent publications

Berchio, E.; Falocchi, A. (2021)
Maximizing the ratio of eigenvalues of non-homogeneous partially hinged plates. In: JOURNAL OF SPECTRAL THEORY, vol. 11, pp. 743-780. ISSN 1664-039X Download fulltext
Berchio, E.; Santagati, F.; Vallarino, M. (2021)
Poincaré and Hardy Inequalities on Homogeneous Trees. In: Springer INdAM Series / S.N., S.L., Springer-Verlag Italia s.r.l., pp. 1-22. ISBN: 978-3-030-73362-9
Berchio, E.; Falocchi, A.; Garrione, M. (2021)
On the stability of a nonlinear nonhomogeneous multiply hinged beam. In: SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS, vol. 20, pp. 908-940. ISSN 1536-0040 Download fulltext
Berchio, E.; Bonforte, M.; Ganguly, D.; Grillo, G. (2020)
The fractional porous medium equation on the hyperbolic space. In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, vol. 59. ISSN 0944-2669 Download fulltext
Berchio, E.; Ganguly, D.; Roychowdhury, P. (2020)
On some strong Poincaré inequalities on Riemannian models and their improvements. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 490. ISSN 0022-247X
Show all publications in Porto@Iris